# SDR AALA2018053109001

- Difficulty date: May 29, 2018
- Submitted: May 31, 2018
- Operation: Air carrier
- Aircraft: N981UY
- Make and model: Airbus A321-231
- Aircraft serial: 5800
- Aircraft time: 16,450 hours, 6,286 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Location: L4 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: C, N
- Precautionary procedure: O

## Discrepancy

THE L4 DOOR SLIDE SHOWED NOT ARMED SEVERAL TIMES DURING FLIGHT.  WHEN ARM LEVER WAS PRESSED, THE SLIDE SHOWED ARMED AGAIN, BUT LATER AGAIN INDICATED DISARMED.  WHILE USING PROPER MONITOR & CHALLENGE PROCEDURES, REMOVED DEBRIS FROM THE GIRT BAR ATTACH FLOOR FITTING.  OK FOR CONTINUED SERVICE IAW GPM 13-19-1.
